# SDR UIEA200600016

- Difficulty date: February 24, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 92,236 hours, 16,566 cycles
- Engine: Ge CF650*
- System (JASC): 2760 · Drag Control System
- Part: Panel
- Part number: 65B023101
- Part serial: 000544
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER HAS A SMALL CRACK AT OUTBOARD SIDE OF ACTUATOR HINGE FITTING ,1ST ROW, FWD HI-LOK, FROM DOUBLER EDGE TO HI-LOK.  REMOVED AND REPLACED NR 6 SPOILER PANEL ASSY AS PER 747 MM 27-62-01.
